# SDR MWEA99078

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871501
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND ELONGATED HOLES ON CAPTAIN'S RIGHT AFT SEAT TRACK.  MTC FABRICATED AND INSTALLED NEW SEAT TRACK.  (X)
